Central Data Catalog

Citation Information

Type Journal Article
Title Paediatric survival and re-admission risks following hospitalization on the Kenyan Coast
Author(s)
Volume 5
Publication (Day/Month/Year) 2000
Page numbers 377-383
URL http://www.ncbi.nlm.nih.gov/pubmed?term=paediatric survival and re admission risk following​hospitalization on the kenyan coast&cmd=correctspelling
Snow, R., S. C. Howard, V. Mung'ala-Odera, M. English, C. S. Molyneux, C. Waruiru, I. Mwangi, D. J. Roberts, C. A. Donnelly, and K. Marsh. "Paediatric survival and re-admission risks following hospitalization on the Kenyan Coast." (2000).